# SDR DXTA2024060311959

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 8,853 hours, 7,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ELECTRICAL ODOR IN COCKPIT. ODOR STRONGEST TOWARDS RT END OF INSTRUMENT PANEL. REMOVED INSTRUMENT SCREENS & INSPECTED WIRING BEHIND PANEL, NO DEFECTS, INSPECTED NEW AVIONICS COOLING FAN, NO DEFECTS, INSPECTED COPILOT'S WINDSHIELD WIRE TERMINAL BLOCK, NO DEFECTS.  APPLIED POWER & LET SIT OVER AN HOUR, NO ODOR, TOOK ACFT OUTSIDE & RAN EACH ENG FOR AN HOUR, NO ODOR. HAD VCS SYS GOING ENTIRE TIME, NO ODORS.  TURNED OFF VCS & RAN COCKPIT & CABIN FULL HOT, NO ODOR.  HAVE BEEN UNABLE TO REPRODUCE ODOR.  COMPLETED FIM TASK 21-20-00-810-801-A,  NO DEFECTS & COMPLETED WINDSHIELD HEATING SYS OPS CHECK, OPS CHECKED GOOD IAW EMO 30-2-00-710-BOL•A, NO ABNORMAL ODORS NOTED DURING TROUBELSHOOTING.
